# SDR KNNA200700067

- Difficulty date: August 13, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21258
- Aircraft time: 49,851 hours, 43,385 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 410-445
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS IN FUSELAGE SKIN AT STA 410 TO STA 445.  REPAIRED AREA BY CUTTING OUT THE DAMAGE AND FABRICATING THEN INSTALLING REPAIR PARTS IAW SRM 53-30-3-FIG 46 AND SKYKING ACO-0753104.
